# SDR SWAA2021033128992

- Difficulty date: February 8, 2020
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 27,833 hours, 11,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221FF HAS DAMAGE TO LOWER SURFACE.  REPAIRED DAMAGE TO LOWER SURFACE ON CABIN FLOOR PANEL 221FF IAW SRM 53-00-50-2R-1.  DAMAGE WAS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4B.(1) DAMAGE WAS GREATER THAN ONE PLY IN DEPTH. 80733U 18FEB2020
